| Model Number |
FX7008SWC |
| Medical Device Problem Codes |
Loss of Osseointegration (2408); Osseointegration Problem (3003)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
07/11/2019
Type of Reportable Event
Serious Injury
Event or Problem Description
The dental implant fx7008swc was removed on (b)(6) 2019 for loss of osseointegration 1 year and 4 months after implantation.The patient has no significant medical history.The patient has recovered without complications.